Nagoya Mathematical Journal

Studies on Riemannian homogeneous spaces

Katsumi Nomizu

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 9 (1955), 43-56.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799682

Mathematical Reviews number (MathSciNet)
MR0076393

Zentralblatt MATH identifier
0067.14502

Subjects
Primary: 53.1X

Citation

Nomizu, Katsumi. Studies on Riemannian homogeneous spaces. Nagoya Math. J. 9 (1955), 43--56. https://projecteuclid.org/euclid.nmj/1118799682


Export citation

References

  • [1] A. Borel and A. Lichnerowicz, Groupes d'holonomie des varits riemanniennes,Comptes rendus, Paris, 234 (1952), 1835-1837.
  • [2] A. Lichnerowicz, Varites pseudokahleriennes a1 courbre de Ricci non nulle application aux domaines borns homogenes de C, Comptes rendus, Pairs, 234 (1952), 12-14.
  • [3] A. Lichnerowicz, Espaces homogenes kahlriens, Colloque de Gomtrie Diffrentielle, Strasbourg, (1953), 171-184.
  • [4] A. Morimoto and J. Hano, Note on the group of afine transformations of an affinely connected manifold, Nagoya Math. Jour. 8 (1955), 85-95.
  • [5] A. Nijenhuis, On the holonomy groups of linear connections, Koninkl. Nederl. Akademie van Wetenschappen, Amsterdam, Proc, Series A, 56 (1953), 233-249.
  • [6] K. Nomizu, Invariant affine connections on homogeneous spaces, Amer. Journ. Math., 76 (1954), 33-65.
  • [7] K. Nomizu, Sur les transformations affines d'une variete riemannienne, Comptes rendus, Paris, 237 (1953), 1308-1310.
  • [8] K. Nomizu, Application de etude des transformations affines aux espaces homogenes riemanniens, Comptes rendus, Paris, 237 (1953), 1386-1387.
  • [9] K. Nomizu, Sur algebre d'holonomie d'un espace homogene riemannien, Comptes rendus, Paris, 238 (1954), 319-321.
  • [10] K. Nomizu, Remarques sur les groupes d'holonomie et disotropie, Colloque de Topologie de Strasbourg (mai, 1954).
  • [1] G. de Rham, Sur la rductibilite' d'un espace de Riemann, Comment. Math. Helv., 26 (1952), 328-344.
  • [12] K. Yano, On harmonic and Killing vector fields, Ann. of Math. 55 (1952), 38-45. Mathematical Institute, Nagoya University Added in proof. For the group of affine transformations, see the papers of J. Hano and S. Kobayashi (in this journal) which give more complete results than I of this paper.